# SDR REXA2020041500480

- Difficulty date: March 6, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690358645
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION^: CORROSION ON SIDE SEAT RAILS IN SECTION [ FS= 744 TO FS= 761, STGR 15LH/RH ] AT PAX CABIN. (CPAX) (TCI: 53-20-233)     
                                                                      
CORROSION LEVEL 2. SEAT RAILS IN SECTIONS [ FS= 744 TO FS= 761, STGR 15LH/RH ] AT PAX CABIN WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801-A12
